• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227

  2131. B. Djafari Rouhani,
An ergodic theorem for sequences in a Hilbert space,
Nonlinear Anal. Forum 4(1999), 33-48  [abstract]

   MR 2001c:470612132. H. Rahmati and S. Yassemi,
The singular sets of a complex of modules,
Acta Math. Univ. Comenian. 68(1999), 85-89  [abstract]

   MR 2000f:130242133. S. Yassemi,
On flat and injective dimension,
Ital. J. pure Appl. Math. (1999), 33-41  [abstract]

   2134. H. Vahid,
A priori knowledge, experience and defeasibility,
Int. J. Philos. Stud. 7(1999), 173-188  [abstract]

   2135. B. Tayfeh-Rezaie,
Some infinite families of large sets of t-designs,
J. Combin. Theory Ser. A 87(1999), 239-245  [abstract]

   MR 2000c:050212136. Sh. Payrovi,
On the minimal injective resolution of modules,
Algebra Colloq. 6(1999), 187-192  [abstract]

   2137. E. S. Mahmoodian, N. Soltankhah and A. Penfold Street,
On defining sets of directed designs,
Australas. J. Combin. 19(1999), 179-190  [abstract]

   2138. E. S. Mahmoodian and E. Mendelsohn,
On defining numbers of vertex colouring of regular graphs,
Discrete Math. 197/198(1999), 543-554  [abstract]

   MR 2000b:050232139. G. B. Khosrovshahi and R. Torabi,
Maximal trades,
Ars Combin. 51(1999), 211-223  [abstract]

   MR 99j:050222140. R. Naserasr and G. B. Khosrovshahi,
Hypergraphical codes arising from binary trades,
Des. Codes Cryptogr. 18(1999), 183-186  [abstract]

   MR 1738 665 back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right